MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012534-80
Medical Device Problem Codes Difficult or Delayed Activation (2577); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Without having the device to examine, a cause for the reported difficulties could not be determined.It may be possible that the distal shaft was entrapped or restricted within the anatomy causing restriction between the shaft lumens, resulting in the inability to rotate the thumbwheel and deployment issue.However, this could not be confirmed.The additional treatment of opening the handle to deploy the stent was related to case circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the right iliac artery.A 6.0x80mm x 135cm absolute pro vascular self-expanding stent system (sess) was advanced to the lesion and deployment was initiated.The dial on the sess handle would not continue to move at the point the stent was halfway deployed.The delivery system then locked up, and the physician then manually split open the sess handle to push the rod forward to deploy the remaining portion of the stent in the target lesion.The procedure concluded after the stent was deployed.It was confirmed that the delivery system was not kinked, and the thumbwheel was not difficult to turn during the stent deployment.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8182733
Report Number2024168-2018-09915
Device Sequence Number2105390
Product Code NIO
UDI-Device Identifier08717648176005
UDI-Public08717648176005
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number1012534-80
Device Lot Number8080861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight43